contraceptive-icon

Millinette 20/75 pill Reviews

(50)

Combined pill

Millinette 20/75 pill reviews

(50)


Lowdown user
20 years old
4th Jul 22

this is the 2nd pill I've tried, it wasn't bad. it made my periods a lot lighter but didn't help with the pain as much as my previous pill (microgynon 30). I had some vaginal itching with this pill as I did with the last one too, this is the main reason I'm stopping it. I feel like it also decreased my sex drive and caused some weight gain but I'm not 100% sure.

Lowdown user
28 years old
3rd Jul 22

It was a decent contraceptive with not too many symptoms that I noticed. I used this while I was between Qlaira (which I loved but went out of stock). I knew that a low dose combined contraceptive suited me better so I gave this a shot as it seems to currently have the lowest in the market. I preferred Loette/Aviane which has an even lower dosage but was discontinued. On the whole, this one didn't give me crazy symptoms, and what was there was mild enough to deal with, but I was happy to move on to Kyleena soon after.

Lowdown user
24 years old
26th Jun 22

I switched to this pill due to sensitivity to progesterone only methods and struggling with low mood during PMS. It helped my moods massively and improved my skin, however it did cause me to have very tender breasts at some points during my cycle. I took it continuously for 3 months with a 4 day break so only had a period every 3 months however usually I'd get spotting for 1 or 2 days around the 2 month mark- not sure if this would even out after a while as I was only on this pill for 6 months. I've now had to be taken off the combined pull due to high blood pressure but would have continued on it if I was able.

Lowdown user
21 years old
21st Jun 22

I’m currently still taking this pill but looking to change. This is the third pill I’ve tried but hasnt been good. I’ve had severe an anxiety and depression. Haven’t felt like myself on it. Get frequent mood swings which last about hour or so, cry a lot. Overall would not recommend for your own sanity. However I didn’t notice any weight gain or change. My period last 1-3 days and very light

Lowdown user
24 years old
6th Apr 22

I took this for two months with no break but couldn't deal with the side effects any longer. I had a really dry mouth for a few weeks which did subside, but I had constant minor craps the entire time with spotting. My breasts were always tender and my sex drive FULLY went. It also made my mood crash which is the main reason I have stopped with it.

Lowdown user
28 years old
20th Feb 22

I assumed that as the dose was v low the side effects would be minimal, but I had the most dry mouth and my anxiety went sky high, to the point I lost my brain completely - paranoia, memory loss, brain fog. I had to come off it after a month as I couldn't stomach it anymore. Disclaimer - I do have severe anxiety and depression normally but this was something else.

Lowdown user
25 years old
2nd Feb 22

I was on it for approximately 7 years after being diagnosed with PCOS. Never had any issues with being on it. Periods became regular and lighter and my skin was relatively clear. Had the usual spot on my chin every month but that was about it.

Lowdown user
37 years old
9th Jan 22

Overall a good pill. But the first few months gave me some anxiety type symptoms and you have to be bang on with taking your pill every day otherwise there's lots of breakthrough bleeding.

Lowdown user
26 years old
27th Dec 21

I’ve found this pill works for me in general. I have experienced some symptoms such as enlarged breasts and loss of sex drive but I find they get better again after my pill break. I’ve only had low moods on this pill when I’ve taken two packs back to back and it has really cleared up my skin. All in all it’s definitely the easiest pill I’ve been on yet.

Lowdown user
32 years old
4th Nov 21

Started it 8 y ago because I moved overseas and didn't want to risk getting pregnant abroad. GYN told me I would have to review my experience in 3 years. First 3 years were a bit weirded out, many new changes in my life therefore my mood was volatile. First period after the pill came late, GYN told me not to worry about it as I had never been regular beforehand. 3 years pass and I go for a review, the same GYN tells me there is no need for a review as I didn't have any problems. At the 5th year I start feeling heavy, constantly not comfortable with my body, hair loss happened during the year at a slow pace, mood constantly changing, going from irritable to crying my eyes out for the most stupid reason. Note that this is a low level hormon pill. I advise to use it for a few years but not over the 5. Long term use feels a bit tiring (physically) and body changes happen in the long run.

Don’t keep it on the DL.Put it on the LD.

Slide into our DMs

hello@thelowdown.com

Pharmacy services provided by Truepill Ltd.

CQC provider

GPhC reg number: 9011171

©The Lowdown 2022